신이식 환자에서 Colchicine에 의해 유발된 급성 근육병증 1예
Colchicine-induced Acute Myopathy in a Renal Recipient
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Colchicine is a drug used for the treatment of acute gouty arthritis or various autoimmune diseases. Gastrointestinal adverse effects such as abdominal pain and vomiting are the common side effects of the drug, but rarely myopathy has been reported to occur particularly in renal recipients who were treated concomitantly with immunosuppressants. Herein, we report a case who presented with acute myopathy after treated with colchicine for acute gouty arthritis.
Abstract
Colchicine is a drug used for the treatment of acute gouty arthritis or various autoimmune diseases. Gastrointestinal adverse effects such as abdominal pain and vomiting are the common side effects of the drug, but rarely myopathy has been reported to occur particularly in renal recipients who were treated concomitantly with immunosuppressants. Herein, we report a case who presented with acute myopathy after treated with colchicine for acute gouty arthritis.
참고문헌 (9)
- Oh SH, "A caseof acute colchicine-induced myopathy with myotonia in Behcetdisease", J Korean Neurol Assoc, 21, pp.220~223 (2003)
- Justiniano M., "Rapid onset of muscleweakness (rhabdomyolysis) associated with the combined useof simvastatin and colchicines", J Clin Rheumatol, 13, pp.266~268 (2007)
- Lee BI, "Acute myopathy induced by colchicine in a cyclosporinetreated renal transplant recipient", J Korean Med Sci, 12, pp.160~161 (1997)
- Caglar K., "Colchicin-induced myopathy with myotonia in a patient withchronic renal failure", Clin Neurol Neurosurg, 105, pp.274~276 (2003)
- Rumph KW, "Is myopathy in renal transplantpatients induced by cyclosporine or colchicine?", Lancet, 335, pp.800~801 (1990)
- Baker SK, "Cytoskeletalmyotoxicity from simvastatin and colchicine", Muscle Nerve, 30, pp.799~802 (2004)
- Kuncl RW, "Electrodiagnosisof human colchicine myoneuropathy", Muscle Nerve, 12, pp.360~364 (1989)
- Fernandez-Sola J., "Reversiblecyclosporine myopathy", Lancet, 335, pp.362~363 (1990)
- Pirzada NA, "Colchicine induced neuromyopathyin a patient with normal renal function", J ClinRheumatol, 7, pp.374~376 (2001)
